# SDR FDEA201306211368

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR LOWER FWD CORNER DENT ON SKIN EDGE CAUSED REPAIR TO SEPARATE.   FOUND TO BE OUT OF LIMITS IAW SRM 52-30-01, FIG   101, DETAIL VI.  REPAIRED NR 2 CARGO DOOR LOWER FWD CORNER SKIN EDGE IAW SRM 52-30-01 REPAIR NR 4. MAJOR REPAIR
